U.S. doctors online nowAsk doctors free
Russellville, KY
A 28-year-old female asked:

When i take melatonin to help me sleep the bottom of my feet get red unbearably itchy appear swollen. but only after taking afew nights in a row. why?

1 doctor answer2 doctors weighed in
Dr. Joseph Newman
Podiatry 33 years experience
Maybe allergic: Make sure the melatonin you are taking was synthesized in a laboratory, vs being animal derived. Melatonin from animal sources may include contaminants that you might react to. Also, talk to your doctor about this as there can be interactions with medications you may be taking. Also make sure you are taking the proper dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 14, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.